Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Weak erection, dizziness when urinating, smoker, occasionally drink alcohol

hi i am male 24 years of age i am having weaker erections from the past year and also i tried to have intercourse twice but i could not get erect. I also feel dizzy sometimes while urinating. I can get weak erections sitting down but loose it completely when i stand up. I am a smoker and drink alchohol occasionally. Im sure its not the cigeretted because i have been smoking from past 6 years but this all started from the past one year. thanks
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
Dear bhanu smoking and alcohol both affect erection you are quite youg . do cut these rabbits the good thing is your age if you cut down these habit within three months will feel better erection do start exercise and take multivitamine from alkem labs ATOZ GOLD capsules daily for a month and you will better if problem persists get professional help.
Answered: Wed, 10 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor